# SDR IPXA2015021385571

- Difficulty date: February 3, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 66,658 hours, 13,836 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Unit
- Part number: H05A00401
- Part serial: 0554
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FUMES IN THE COCKPIT AT 380FL.  DONNED O2 MASK.  ALSO, HAD FUEL LEVEL ALERT 1 TANK 3 AND TANK3 FUEL QTY LOW.  RECIEVED A ENG 2 START VALVE OPEN LIGHT ILLUMINTED.  EMERGENCY DECLARED.  PERFORMED GVI OF AVIONICS BAY EQUIPMENT RACKS & WIRING.  ACFT FOUND NORMAL.  FOUND ACU-2 FAILED SUSPECT CAUSE OF FUMES.  R & R ACU IAW AMM 33-15-01-000 AND 400 DPS TESTS NORMAL IAW MM 33-15-01-700.
